# SDR AUCR20110215

- Difficulty date: February 15, 2011
- Submitted: February 15, 2011
- Operation: General aviation
- Aircraft: N921AU
- Make and model: Lkheed P3A
- Aircraft serial: 151385
- Aircraft time: 17,215 hours, 14,386 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: 9017211
- Condition: Cracked
- Location: Zone 100
- Part time: 17,215 hours, 14,356 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, A DETAILED ULTRA-SONIC INSPECTION OF THE FUSELAGE WING ATTACH RING FITTINGS WERE INITIATED BY AN INTERNAL SB.  A FATIGUE CRACK WAS APPRECIATED IN THE LT FWD FITTING, VERTICAL OTBD FLANGE APPROX 6" ABOVE UPPER TENSION BOLT.
